It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Lung Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-29-2006, 09:49 PM   #1
Newbie
(female)
 
Join Date: Apr 2006
Location: Paris,Texas
Posts: 3
nona1963 HB User
Question Breast Cancer and Intrestitial Pneumonia

Hello my mom had breast cancer, her treatment was (taxotere)
she got really sick her feet felt like they were walking on coals of fire
she ended up in the hosiptal, now they say she has Interstitial Pnuumonia
the Doctor ran in and out of the room she had to holler to get him back in to answer some ?'s she wasnt sure about all they said now was she had three
more treatments left, all the Doctor had ot say is is looks good and no more
treat ments and she can't never have any more treatments, they way
I understand it is before you have started this kind of treatment you
are suppose to take three days of steroids then start it well she never took the steroids, can someone help me with this imformation plese.also you can email me at [email]REMOVED[/email].

Please read the posting rules which explain that offering or asking off board contact is not permitted. The boards are to be used for on board sharing, only. The email and private message features are turned off so that use of the message boards remain anonymous. The only contact you may make with members is to post on the board.

Please honor your membership agreement.
Please read and follow the posting rules.

Last edited by moderator2; 05-31-2006 at 07:30 PM. Reason: Please honor your membership agreement. Please read and follow the posting rules.

 
Old 05-31-2006, 06:15 PM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Location: Evansville IN
Posts: 504
rockie HB User
Re: Breast Cancer and Intrestitial Pneumonia

My husband has nsclc and one of his chemo regimes was taxotere along with nevalbine. He had to take steroids the day before, day of and day after. Twice a day. Otherwise there would be complications. You can look up Taxotere online and find a list of side effects. Sometimes chemo in general causes this problem called neuropathy. That's when the nerve endings typically in the limbs become inflamed and hurt like heck. Some numb, some burn, some ache. Could be this is the problem? My hubby had that same reaction with Gemzar, which has proven to be the most effective chemo against his type of cancer.

I'm sorry your family is going through all of this. It is always so sad to see new people come on here. I have been here for over a year now and it still breaks my heart.

Take care and keep us posted on her progress.

Jan

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
pneumonia confused with lung cancer? Rain820 Cancer: Lung 11 05-18-2011 06:59 AM
Lung cancer? lynn91970 Cancer: Lung 1 01-28-2010 03:49 PM
Question about father's breast lump morgyporgy Cancer: Breast 2 11-30-2007 03:00 PM
Breast Cancer in 1991 & Implant Issues bellamay Cancer: Breast 2 11-10-2007 08:07 AM
what does the ct results mean? cancer? myhearthurts Cancer: Lung 2 02-08-2007 04:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!